RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 118–123 (Mi vsgtu858)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Dirac–Yang–Mills model equations with a spinor gauge symmetry

N. G. Marchuk

Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow

Abstract: In the developed model where spin $1/2$ fermions acquire masses by an interaction with (spin $1$) gauge field with spinor symmetry. Particle mass is determined by the constant interaction of the particle with the gauge field.

Keywords: Dirac equation, Yang–Mills equations, gauge symmetry, spinor group

DOI: https://doi.org/10.14498/vsgtu858

Full text: PDF file (492 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 530:512.81
MSC: Primary 81T13; Secondary 15B99
Original article submitted 20/XII/2010
revision submitted – 13/II/2011

Citation: N. G. Marchuk, “Dirac–Yang–Mills model equations with a spinor gauge symmetry”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 118–123

Citation in format AMSBIB
\Bibitem{Mar11}
\by N.~G.~Marchuk
\paper Dirac--Yang--Mills model equations with~a~spinor gauge symmetry
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 118--123
\mathnet{http://mi.mathnet.ru/vsgtu858}
\crossref{https://doi.org/10.14498/vsgtu858}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu858
  • http://mi.mathnet.ru/eng/vsgtu/v122/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:240
    Full text:97
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019